# SDR GTIA2022081536582

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 12,539 hours, 5,667 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VENT AVNCS SYSTEM FAULT ( SKIN AIR OUTLET VALVE )-PERFORMED AEVC TEST IAW AMM 21-26-00 OPS CHECK GOOD AT THIS TIME DMI # 2909979-1 REMAINS OPEN A/C OK FOR CONT SERVICE
